Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 95, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 13, 2010, 4:00 AM CDT for Jasper County, Newton County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2010, 4:00 AM CDT (09:00 UTC)
- Expired
- Jul 13, 2010, 10:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 4:30 AM CDT | FLASH FLOOD | 4 N Diamond, MO | INTERSECTION OF HIGHWAY 59 AND FF IS FLOODED AND WILL BE CLOSED |
| Jul 13, 6:45 AM CDT | FLASH FLOOD | 2 Ne Joplin, MO | SEVERAL STREETS IN THE NORTHEAST SIDE OF JOPLIN EXPERIENCED FLASH FLOODING DUE TO EXCESSIVE RAINFALL. SEVERAL HOME OWNERS EXPERIENCED FLOOD WATER RUNNING INTO GARAGES. ONE HOME OWNER HAD TWO INCHES OF STANDING WATER INTO HIS GARAGE. THE JOPLIN ASOS MEASURED 2. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1592 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
796
WGUS53 KSGF 130900
FFWSGF
MOC097-145-131500-
/O.NEW.KSGF.FF.W.0095.100713T0900Z-100713T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 AM CDT TUE JUL 13 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1000 AM CDT.
* AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATES THAT ONE TO THREE INCHES OF
RAIN HAS FALLEN WITHIN THE PAST HOUR. IN ADDITION...THE JOPLIN
REGIONAL AIRPORT OBSERVATION SITE INDICATES RAINFALL RATES OF
NEARLY THREE INCHES PER HOUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
NORTH MAIN AND MURPHY BOULEVARD IN JOPLIN...
ROUTE JJ AT CENTER CREEK SOUTHEAST OF CARL JUNCTION...
ROUTE W AT SHOAL CREEK NEAR RITCHEY...
SCHIFFERDECKER ROAD AT TURKEY CREEK IN JOPLIN...
ROUTE D AT CENTER CREEK SOUTHEAST OF ORONOGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW
WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO
NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY
VEHICLES AWAY.
&&
LAT...LON 3713 9429 3711 9407 3689 9407 3695 9442
3714 9462 3727 9462
$$
GAGAN3 follow-up statements
004
WGUS73 KSGF 131007
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 AM CDT TUE JUL 13 2010
MOC097-145-131500-
/O.CON.KSGF.FF.W.0095.000000T0000Z-100713T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER MO-NEWTON MO-
507 AM CDT TUE JUL 13 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN NEWTON AND SOUTHERN JASPER COUNTIES...
AT 459 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATES THAT BETWEEN ONE AND FOUR INCHES OF RAIN HAS FALLEN
IN A NARROW BAND FROM CARL JUNCTION...TO WEB CITY...TO DUENWEG AND
DIAMOND. IN ADDITION...THE JOPLIN REGIONAL AIRPORT OBSERVATION SITE
INDICATES THAT JUST OVER TWO AND THREE QUARTERS OF AN INCH OF RAIN
HAS FALLEN DURING THE PAST TWO HOURS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
NORTH MAIN AND MURPHY BOULEVARD IN JOPLIN...
ROUTE JJ AT CENTER CREEK SOUTHEAST OF CARL JUNCTION...
ROUTE W AT SHOAL CREEK NEAR RITCHEY...
SCHIFFERDECKER ROAD AT TURKEY CREEK IN JOPLIN...
ROUTE D AT CENTER CREEK SOUTHEAST OF ORONOGO.
JASPER COUNTY LAW ENFORCEMENT REPORTS THAT THE INTERSECTION OF
HIGHWAY 59 AND FF IS CLOSED DUE TO FLOODING. WITH SUCH INTENSE
RAINFALL IN A SHORT PERIOD OF TIME...AREA LOW WATER CROSSINGS WILL
QUICKLY BE INUNDATED...USE EXTREME CAUTION ON AREA ROADWAYS THIS
MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW
WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO
NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY
VEHICLES AWAY.
&&
LAT...LON 3713 9429 3711 9407 3689 9407 3695 9442
3714 9462 3727 9462
$$
GAGAN487
WGUS73 KSGF 131207
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 AM CDT TUE JUL 13 2010
MOC097-145-131500-
/O.CON.KSGF.FF.W.0095.000000T0000Z-100713T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER MO-NEWTON MO-
707 AM CDT TUE JUL 13 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN NEWTON AND SOUTHWESTERN JASPER COUNTIES...
AT 700 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
BETWEEN ONE AND FOUR INCHES OF RAIN HAS FALLEN IN A NARROW BAND FROM
CARL JUNCTION...TO WEB CITY...TO DUENWEG AND DIAMOND. IN
ADDITION...THE JOPLIN REGIONAL AIRPORT OBSERVATION SITE INDICATES
THAT JUST OVER TWO AND THREE QUARTERS OF AN INCH OF RAIN HAS FALLEN
IN A TWO HOUR PERIOD THIS MORNING.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
NORTH MAIN AND MURPHY BOULEVARD IN JOPLIN...
ROUTE JJ AT CENTER CREEK SOUTHEAST OF CARL JUNCTION...
ROUTE W AT SHOAL CREEK NEAR RITCHEY...
SCHIFFERDECKER ROAD AT TURKEY CREEK IN JOPLIN...
ROUTE D AT CENTER CREEK SOUTHEAST OF ORONOGO.
JASPER COUNTY LAW ENFORCEMENT REPORTS THAT THE INTERSECTION OF
HIGHWAY 59 AND FF...JUST SOUTH OF FIDELITY IS CLOSED DUE TO
FLOODING. WITH SUCH INTENSE RAINFALL IN A SHORT PERIOD OF TIME THIS
MORNING...AREA LOW WATER CROSSINGS WILL BE INUNDATED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3710 9423 3702 9407 3689 9407 3698 9443
3714 9462 3727 9462
$$509
WGUS73 KSGF 131501
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1001 AM CDT TUE JUL 13 2010
MOC097-145-131511-
/O.EXP.KSGF.FF.W.0095.000000T0000Z-100713T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER MO-NEWTON MO-
1001 AM CDT TUE JUL 13 2010
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN NEWTON AND
SOUTHWESTERN JASPER COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD RISK. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3710 9423 3702 9407 3689 9407 3698 9443
3714 9462 3727 9462
$$
CRAMERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 3:42 AM CDT, 18 minutes earlier.
Area forecast discussion, Jul 13, 3:42 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 342 AM CDT TUE JUL 13 2010 .DISCUSSION... THE CURRENT FORECAST CONCERNS REVOLVE AROUND LINGERING PRECIPITATION CHANCES INTO TOMORROW...POSSIBLE EXCESSIVE HEAT FOR THE MID WEEK...AND ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO END THE WEEK. THE SHORTWAVE TROUGH THAT SPARKED CONVECTION OVERNIGHT HAS QUICKLY PROGRESSED TO THE EAST. THE MAIN WAVE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PUSH OUT OF THE AREA BY EARLY MORNING. CLEARING SKIES WILL BE THE TENDENCY FOR TODAY WITH SHORTWAVE RIDGING MOVING INTO THE AREA BEHIND THE PASSING TROUGH. SURFACE MOISTURE REMAINS STRONG WITH SURFACE DEWPOINTS IN THE LOWER 70S ACROSS THE AREA. MODEL SOUNDINGS INDICATE AMPLE INSTABILITY ACROSS THE AREA FOR TOMORROW. HOWEVER...THE LACK OF A SIGNIFICANT TRIGGER AND LARGE AMOUNTS OF DRY AIR ALOFT FROM SUBSIDENCE ASSOCIATED WITH THE INCOMING RIDGING WILL WORK TO LIMIT ANY DEVELOPMENT THIS AFTERNOON. HAVE INDICATED SLIGHT CHANGE POPS PRIMARILY ALONG THE MISSOURI ARKANSAS BORDER TO ACCOUNT FOR A FEW STORMS FORMING TOMORROW. WITH RIDING MOVING OVERHEAD SURFACE WINDS ARE EXPECTED TO TURN SOUTHERLY PUMPING CONTINUED GULF MOISTURE INTO THE AREA WITH WARMING TEMPERATURES. AS SURFACE TEMPERATURES CLIMB INTO THE MIDDLE TO UPPER 70S HEAT INDEX VALUES ARE EXPECTED TO APPROACH 105 DEGREES OVER THE WESTERN CWA ON WEDNESDAY AFTERNOON. A HEAT ADVISORY MAY NEED TO BE CONSIDERED FOR TOMORROW. THURSDAY WILL SEE THE APPROACH OF A COLD FRONT ASSOCIATED WITH A MATURE WAVE THAT WILL MOVE ACROSS THE NORTHERN TIER. PRECIPITATION CHANGES WILL GRADUALLY INCREASE STARTING THURSDAY AFTERNOON LASTING THROUGH THE DAY ON FRIDAY AS THE FRONT MOVES INTO THE NORTHERN CWA AND SLIDES TO THE EAST. BEYOND FRIDAY...ANOTHER SHORTWAVE RIDGE IS EXPECTED TO BUILD IN BEHIND THE PASSING FRONTAL BOUNDARY MAKING FOR CLEARING SKIES AND WARMING TEMPERATURES ONCE AGAIN. KARDELL && .AVIATION... THE AVIATION FORECAST CHALLENGES FOR THE NEXT 24 HOURS WILL BE ENDING CONVECTION THIS EVENING...POSSIBLE VISIBILITY RESTRICTIONS OVERNIGHT...AND A RETURN OF ISOLATED AFTERNOON CONVECTION. THE LINE OF THUNDERSTORMS HAS CLEARED THE JOPLIN AND SPRINGFIELD AERODROMES...BUT WILL CONTINUE TO IMPACT BRANSON THROUGH 07Z. CLEARING SKIES AND RESULTANT COOLING BEHIND THE EASTWARD MOVING CONVECTION MAY CAUSE SOME LIGHT FOG OVER ALL OF THE AERODROMES AFTER 09Z. THE AIRMASS OVER THE EASTERN OZARKS WILL REMAIN UNSTABLE THROUGH TOMORROW AFTERNOON...MAKING A FEW ISOLATED THUNDERSTORMS OVER THE SPRINGFIELD AND BRANSON AERODROMES DURING THE AFTERNOON. KARDELL && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 12, 11:15 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1115 PM CDT MON JUL 12 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140415- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1115 PM CDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... LIMITED RISK OF HAIL TO THE SIZE OF QUARTERS LIMITED RISK OF WIND GUSTS TO 60 MPH. LIMITED RISK OF FLOODING. ELEVATED LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT ACROSS SOUTHERN MISSOURI ESPECIALLY NEAR THE ARKANSAS BORDER. HOWEVER THE RISK FOR SEVERE WEATHER HAS DIMINISHED WITH THE LOSS OF INSTABILITY. LOCALIZED FLOODING WILL BE POSSIBLE OVERNIGHT WHERE HEAVY RAINFALL HAS OCCURRED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RESIDUAL THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING. HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Jul 12, 10:30 PM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1030 PM CDT MON JUL 12 2010 MOZ102-103-130415- STONE MO-BARRY MO- 1030 PM CDT MON JUL 12 2010 ...SIGNIFICANT WEATHER ALERT FOR BARRY AND SOUTHERN STONE COUNTIES UNTIL 1115 PM CDT... AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MCDOWELL TO 3 MILES SOUTHEAST OF SELIGMAN...MOVING EAST AT 25 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE CAPE FAIR...CASSVILLE...EAGLE ROCK... GALENA...GOLDEN...JENKINS...MCDOWELL...SELIGMAN...SHELL KNOB... WASHBURN AND WHEELERVILLE. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE ROARING RIVER STATE PARK AND TABLE ROCK LAKE. PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A THUNDERSTORM... BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. HATCH
Local storm report, Jul 13, 12:35 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 AM CDT TUE JUL 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TORNADO 4 W LAMAR 37.49N 94.35W
07/12/2010 BARTON MO EMERGENCY MNGR
EMERGENCY MANAGER AND STORM SPOTTERS VISUALLY CONFIRMED
TORNADO TOUCHDOWN BETWEEN LAMAR AND IANTHA.
0347 PM TORNADO 2 NE LAMAR 37.52N 94.25W
07/12/2010 BARTON MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TORNADO ON THE GROUND AT 160
AND HWY EE JUST EAST OF LAMAR.
0355 PM HAIL MILFORD 37.58N 94.16W
07/12/2010 E1.00 INCH BARTON MO EMERGENCY MNGR
QUARTER SIZE HAIL AND 50 MPH WINDS WERE REPORTED IN THE
TOWN OF MILFORD.
0821 PM TSTM WND GST FAULKNER 37.10N 95.01W
07/12/2010 E80.00 MPH CHEROKEE KS EMERGENCY MNGR
EMERGENCY MGR REPORTED 70-80 MPH WINDS.
0825 PM TSTM WND DMG 7 W BAXTER SPRINGS 37.02N 94.86W
07/12/2010 CHEROKEE KS EMERGENCY MNGR
60 X 80 POLE BARN DAMAGED.
0825 PM TSTM WND DMG MELROSE 37.03N 94.96W
07/12/2010 CHEROKEE KS EMERGENCY MNGR
ROOF BLOWN OFF HOUSE IN MELROSE
0849 PM TSTM WND GST BAXTER SPRINGS 37.02N 94.74W
07/12/2010 E70.00 MPH CHEROKEE KS EMERGENCY MNGR
0925 PM TSTM WND DMG SENECA 36.84N 94.61W
07/12/2010 NEWTON MO LAW ENFORCEMENT
TREES REPORTED DOWN IN THE CITY OF SENECA.
0930 PM TSTM WND DMG REDINGS MILL 37.02N 94.52W
07/12/2010 NEWTON MO EMERGENCY MNGR
LARGE TREE LIMBS DOWN ACROSS 3735 GUMM ROAD REDINGS MILL.
WEST LANE IS BLOCKED.
0944 PM FLASH FLOOD NEOSHO 36.87N 94.37W
07/12/2010 NEWTON MO LAW ENFORCEMENT
FLOOD GATES BEING CLOSED AT FLOOD PRONE AREAS IN TOWN.
&&
AFOSTERLocal storm report, Jul 13, 3:31 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 AM CDT TUE JUL 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND DMG TREECE 37.00N 94.84W
07/12/2010 CHEROKEE KS LAW ENFORCEMENT
A FEW TREES DOWN ACROSS STAR ROAD
0950 PM TSTM WND DMG PINEVILLE 36.59N 94.38W
07/12/2010 MCDONALD MO LAW ENFORCEMENT
TREE DOWN IN PINEVILLE...TIME ESTIMATED BY RADAR
0955 PM TSTM WND DMG NOEL 36.55N 94.48W
07/12/2010 MCDONALD MO LAW ENFORCEMENT
TREE DOWN IN NOEL...TIME ESTIMATED BY RADAR
1000 PM FLASH FLOOD COLUMBUS 37.17N 94.84W
07/12/2010 CHEROKEE KS LAW ENFORCEMENT
LOW WATER CROSSING ON WEST BOUND 69 IN COLUMBUS WAS
CLOSED DUE TO FLOODING
1000 PM FLASH FLOOD TREECE 37.00N 94.84W
07/12/2010 CHEROKEE KS LAW ENFORCEMENT
TREECE ROAD BRIEFLY CLOSED DUE TO FLOODING
1030 PM FLASH FLOOD 2 NE TIFF CITY 36.69N 94.59W
07/12/2010 MCDONALD MO LAW ENFORCEMENT
LOW WATER CROSSING FLOODED ON HIGHWAY 43 IN THE VICINITY
OF THE BUFFALO CREEK
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:04 PM CDT | Flash Flood Warning | SGF | Camden, Miller, Morgan | 3 hr |
| Jul 12, 8:36 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 54 min |
| Jul 12, 8:53 PM CDT | Tornado Warning | SGF | McDonald, Newton | 52 min |
| Jul 12, 9:09 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 66 min |
| Jul 12, 9:17 PM CDT | Flash Flood Warning | SGF | Dent, Phelps, Shannon, Texas | 2 hr |
| Jul 12, 9:31 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 5 hr |
| Jul 12, 9:36 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 54 min |
| Jul 12, 9:39 PM CDT | Flash Flood Warning | SGF | Miller, Morgan | 100 min |
| Jul 12, 10:30 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Jul 12, 10:57 PM CDT | Areal Flood Warning | SGF | Camden, Maries, Miller, Morgan, Phelps, Pulaski | 9 hr |
| Jul 12, 11:27 PM CDT | Areal Flood Warning | SGF | Dent, Phelps, Shannon, Texas | 8 hr |
| Jul 13, 4:27 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 34 min |
| Jul 13, 1:50 PM CDT | Heat Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 53 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.